# SDR DALA201621949533

- Difficulty date: April 8, 2015
- Submitted: January 5, 2017
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- Aircraft time: 39,130 hours, 25,822 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT STA 189 229; L15L L18L.  REPAIR IAW ERA 534894-14 LOG 1888058.
